gastroenterologist-icon
Pain in RUQ
Hi Doctor i am suffering from pain and discomfort in right upper of abdomen. Currently i am on antibiotics Augmentin therapy for my sinus and fever problem. It started just after taking 2 doses of the medicine. Also i had previous history of fatty liver disease. My present weight is 64 height 5'6" male age 27. Your kind suggestion plz.
47 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 4 yrs exp Bangalore
The abdominal discomfort you are feeling could be due to the antibiotic ,that is, augmentin. It is a strong antibiotic. It is known to cause abdominal discomfort, gastritis, loose stools. So it is better to take an probiotic and ppi along with it. You can take pantoprazole 40mg once in the morning, half hour before your breakfast. And if you start experiencing loose stools then take any probiotic after you breakfast and dinner. If the abdominal discomfort doesn't subside even after two days, then Consult a physician regarding it for further evaluation.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO

This question featured in :

Differential diagnosis ruq pain
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.